# SDR E4EB2015FA0000580

- Difficulty date: July 18, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER L/E UPPER CENTER SLOT PANEL HAS INTERGRANULER CORROSION.
